# SDR SWIA200515355

- Difficulty date: August 1, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,575 hours, 6,617 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Condition: Malfunctioned
- Location: Flap Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" CAUTION MESSAGE.  REPLACED FLAP SELECTOR LEVER IAW MM 27-50-00.  OPERATIONAL CHECK GOOD, PN 7-45500-1, SN/OFF 764.
